MathSciNet Relay Station
MathSciNet bibliographic data
MR227739 (37 #3323) 46.10
Rosenthal, Haskell P. On quasi-complemented subspaces of Banach spaces. Proc. Nat. Acad. Sci. U.S.A. 59 1968 361–364.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement